# SDR DALA2021061003175

- Difficulty date: June 7, 2021
- Submitted: June 10, 2021
- Operation: Air carrier
- Aircraft: N197DN
- Make and model: Boeing 767332
- Aircraft serial: 28454
- Aircraft time: 101,756 hours, 14,782 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 197 (2) CLEAR EMERGENCY LIGHT LENSES ON THE AISLE ACROSS FROM SEAT 1B, 1C AND 1 RED LENS ON THE AISLE BY FORWARD RIGHT LAV ARE MISSING. CORRECTIVE ACTION: LENSES REPLACED. (LP 7347842)
